YaBeSH Engineering and Technology Library

    • Journals
    • PaperQuest
    • YSE Standards
    • YaBeSH
    • Login
    View Item 
    •   YE&T Library
    • ASME
    • Journal of Dynamic Systems, Measurement, and Control
    • View Item
    •   YE&T Library
    • ASME
    • Journal of Dynamic Systems, Measurement, and Control
    • View Item
    • All Fields
    • Source Title
    • Year
    • Publisher
    • Title
    • Subject
    • Author
    • DOI
    • ISBN
    Advanced Search
    JavaScript is disabled for your browser. Some features of this site may not work without it.

    Archive

    Stability of Nonlinear Stochastic Distributed Parameter Systems and Its Applications

    Source: Journal of Dynamic Systems, Measurement, and Control:;2016:;volume( 138 ):;issue: 010::page 101010
    Author:
    Do, K. D.
    DOI: 10.1115/1.4033946
    Publisher: The American Society of Mechanical Engineers (ASME)
    Abstract: This paper derives several wellposedness (existence and uniqueness) and stability results for nonlinear stochastic distributed parameter systems (SDPSs) governed by nonlinear partial differential equations (PDEs) subject to both statedependent and additive stochastic disturbances. These systems do not need to satisfy global Lipschitz and linear growth conditions. First, the nonlinear SDPSs are transformed to stochastic evolution systems (SESs), which are governed by stochastic ordinary differential equations (SODEs) in appropriate Hilbert spaces, using functional analysis. Second, Lyapunov sufficient conditions are derived to ensure wellposedness and almost sure (a.s.) asymptotic and practical stability of strong solutions. Third, the above results are applied to study wellposedness and stability of the solutions of two exemplary SDPSs.
    • Download: (703.7Kb)
    • Show Full MetaData Hide Full MetaData
    • Get RIS
    • Item Order
    • Go To Publisher
    • Price: 5000 Rial
    • Statistics

      Stability of Nonlinear Stochastic Distributed Parameter Systems and Its Applications

    URI
    http://yetl.yabesh.ir/yetl1/handle/yetl/160766
    Collections
    • Journal of Dynamic Systems, Measurement, and Control

    Show full item record

    contributor authorDo, K. D.
    date accessioned2017-05-09T01:27:20Z
    date available2017-05-09T01:27:20Z
    date issued2016
    identifier issn0022-0434
    identifier otherds_138_10_101010.pdf
    identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/160766
    description abstractThis paper derives several wellposedness (existence and uniqueness) and stability results for nonlinear stochastic distributed parameter systems (SDPSs) governed by nonlinear partial differential equations (PDEs) subject to both statedependent and additive stochastic disturbances. These systems do not need to satisfy global Lipschitz and linear growth conditions. First, the nonlinear SDPSs are transformed to stochastic evolution systems (SESs), which are governed by stochastic ordinary differential equations (SODEs) in appropriate Hilbert spaces, using functional analysis. Second, Lyapunov sufficient conditions are derived to ensure wellposedness and almost sure (a.s.) asymptotic and practical stability of strong solutions. Third, the above results are applied to study wellposedness and stability of the solutions of two exemplary SDPSs.
    publisherThe American Society of Mechanical Engineers (ASME)
    titleStability of Nonlinear Stochastic Distributed Parameter Systems and Its Applications
    typeJournal Paper
    journal volume138
    journal issue10
    journal titleJournal of Dynamic Systems, Measurement, and Control
    identifier doi10.1115/1.4033946
    journal fristpage101010
    journal lastpage101010
    identifier eissn1528-9028
    treeJournal of Dynamic Systems, Measurement, and Control:;2016:;volume( 138 ):;issue: 010
    contenttypeFulltext
    DSpace software copyright © 2002-2015  DuraSpace
    نرم افزار کتابخانه دیجیتال "دی اسپیس" فارسی شده توسط یابش برای کتابخانه های ایرانی | تماس با یابش
    yabeshDSpacePersian
     
    DSpace software copyright © 2002-2015  DuraSpace
    نرم افزار کتابخانه دیجیتال "دی اسپیس" فارسی شده توسط یابش برای کتابخانه های ایرانی | تماس با یابش
    yabeshDSpacePersian